Riv. Mat. Univ. Parma, Vol. 14, No. 1, 2023

Büşra Söylemez [a] and Fatih Nuray [a]

Wijsman convergence of set sequences in asymmetric metric spaces

Pages: 45-58
Received: 10 March 2022
Accepted in revised form: 23 August 2022
Mathematics Subject Classification: 40A05, 26A15, 40A35, 46A99.
Keywords: Asymmetric metric space, forward statistical convergence, backward statistical convergence, Cesàro mean, approximate metric axiom, almost convergence.
Authors address:
[a]: Afyon Kocatepe University, Department of Mathematics, Afyonkarahisar, 03200, Turkey.

Full Text (PDF)

Abstract: In this study, we will give some convergence definitions for set sequences in an asymmetric metric space. Later, we will prove the theorems expressing the inclusion relations between these concepts.

J.-P. Aubin and H. Frankowska, Set-valued analysis, Systems Control Found. Appl., 2, Birkhauser, Boston, 1990. MR1048347
M. Balcerzak, K. Dems and A. Komisarski, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. Appl. 328 (2007), 715-729. MR2285579
M. Baronti and P. L. Papini, Convergence of sequences of sets, Methods of functional analysis in approximation theory (Bombay, 1985), Internat. Schriftenreihe Numer. Math., 76, Birkhäuser Verlag, Basel, 1986, 133-155. MR0904685
G. Beer, On the compactness theorem for sequences of closed sets, Math. Balkanica (N.S.) 16 (2002), 327-338. MR1934001
G. Beer, On convergence of closed sets in a metric space and distance functions, Bull. Austral. Math. Soc. 31 (1985), 421-432. MR0801600
G. Beer, Convergence of continuous linear functionals and their level sets, Arch. Math. 52 (1989), 482-491. MR0998621
J. Collins and J. Zimmer, An asymmetric Arzelà-Ascoli theorem, Topology Appl. 154 (2007), 2312-2322. MR2328014
J. S. Connor, The statistical and strong p-Cesàro convergence of sequences, Analysis 8 (1988), 47-63. MR0954458
P. Das, S. Ghosal and S. K. Pal, Extending asymmetric convergence and Cauchy condition using ideals, Math. Slovaca 63 (2013), no. 3, 545-562. MR3071974
H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244. MR0048548
J. Ferrera, Convergence of polynomial level sets, Trans. Amer. Math. Soc. 350 (1998), no. 12, 4757-4773. MR1615959
J. A. Fridy, On statistical convergence, Analysis 5 (1985), no. 4, 301-313. MR0816582
F. Hausdorff, Grundzüge der Mengenlehre, Verlag von Veit, Leipzig, 1914, reprinted by Chelsea Publishing, New York, 1949. MR0031025
P. Kostyrko, M. Mačaj, T. Šalát and M. Sleziak, \(\mathscr I\)-convergence and extremal \(\mathscr I\)-limit points, Math. Slovaca 55 (2005), no. 4, 443-464. MR2181783
P. Kostyrko, T. Šalát and W. Wilczyński, \(\mathscr I\)-convergence, Real Anal. Exchange 26 (2000/2001), no. 2, 669-685. MR1844385
H.-P. A. Künzi, A note on sequentially compact quasipseudometric spaces, Monatsh. Math. 95 (1983), no. 3, 219-220. MR0712420
K. Kuratowski, Topology, Vol. I, Academic Press, New York-London, 1966. MR0217751
G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167-190. MR0027868
I. J. Maddox, A new type of convergence, Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 1, 61-64. MR0493034
A. Mainik and A. Mielke, Existence results for energetic models for rate-independent systems, Calc. Var. Partial Differential Equations 22 (2005), no. 1, 73-99. MR2105969
A. Mennucci, On asymmetric distances, Anal. Geom. Metr. Spaces 1 (2013), 200-231. MR3108873
F. Nuray and B. E. Rhoades, Statistical convergence of sequences of sets, Fasc. Math. (2012), no. 49, 87-99. MR3059259
I. L. Reilly, P. V. Subrahmanyam and M. K. Vamanamurthy, Cauchy sequences in quasipseudometric spaces, Monatsh. Math. 93 (1982), 127-140. MR0653103
I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375. MR0104946
Y. Sonntag and C. Zălinescu, Convergences for sequences of sets and linear mappings, J. Math. Anal. Appl. 188 (1994), no. 2, 616-640. MR1305472
Y. Sonntag and C. Zălinescu, Set convergences. An attempt of classification, Trans. Amer. Math. Soc. 340 (1993), no. 1, 199-226. MR1173857
R. A. Wijsman, Convergence of sequences of convex sets, cones and functions, Bull. Amer. Math. Soc. 70 (1964), 186-188. MR0157278
R. A. Wijsman, Convergence of sequences of convex sets, cones and functions. II, Trans. Amer. Math. Soc. 123 (1966), 32-45. MR0196599
W. A. Wilson, On quasi-metric spaces, Amer. J. Math. 53 (1931), 675-684. MR1506845

Home Riv.Mat.Univ.Parma